Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Had gall bladder removed, feel numbness in hand, dizziness and loss of hearing. Blood test showed high WBC. Is it MS or light stroke?

Feb. 1 I had my gal bladder removed - 10 days ago I went into the ER for left hand being numb, diziness, loss of hearing , right arm tingling. CT scan and blood work done - sent home as just hyperventilation and anxiety. On Monday this week I had an MRI because my regular physician thought it might be MS or a light stroke. The blood showed high white blood cell count of over 12,000. MRI came back okay. The left side of my face is still numb , I don t know what to think now.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hi ! I would suggest you to also go for a check up by a cardiologist who may advise you for an echo cardiogram or also a carotid doppler. Your symptoms although could be due to hyper ventilation and anxiety, one has to exclude TIA
(Transient Ischaemic Attacks) as a precaution. Wishing you an early recovery.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor